MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-15-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-15-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "patient that two deflated tissue expanders.¿ device remains implanted.Left side.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data:a.6, b.5, d.6b, h.3, h.6.
 
Event or Problem Description
Device was explanted.
 
Event or Problem Description
Healthcare professional reported left side "patient that two deflated tissue expanders.¿ device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening on radius and yellow particles in the shell.Leak test and microscopic analysis was performed which identified: striated opening and broken on radius.The leak test is not performed because the shell is broken, based on the device analysis the final assessment is: striated opening and broken assessed as surgical damage.

Brand Name
NATRELLE TE SMOOTH 133S-MX-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13501650
Report Number9617229-2022-01166
Device Sequence Number5354194
Product Code LCJ
UDI-Device Identifier10888628044210
UDI-Public10888628044210
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2026
Device Model Number133S-MX-15-T
Device Catalogue Number133S-MX-15-T
Device Lot Number3505176
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer02/16/2022
03/18/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/17/2022
04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight100 KG